On the lcm-sum function

Soichi Ikeda, Kaneaki Matsuoka

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We consider a generalization of the lcm-sum function, and we give two kinds of asymptotic formulas for the sum of that function. Our results include a generalization of Bordellès’s results and a refinement of the error estimate of Alladi’s result. We prove these results by the method similar to those of Bordellès.

Original languageEnglish
Article number14.1.7
JournalJournal of Integer Sequences
Volume17
Issue number1
Publication statusPublished - 2013 Dec 27
Externally publishedYes

Keywords

  • Arithmetic function
  • Lcm-sum function
  • Least common multiple

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics

Cite this

Ikeda, S., & Matsuoka, K. (2013). On the lcm-sum function. Journal of Integer Sequences, 17(1), [14.1.7].

On the lcm-sum function. / Ikeda, Soichi; Matsuoka, Kaneaki.

In: Journal of Integer Sequences, Vol. 17, No. 1, 14.1.7, 27.12.2013.

Research output: Contribution to journalArticle

Ikeda, S & Matsuoka, K 2013, 'On the lcm-sum function', Journal of Integer Sequences, vol. 17, no. 1, 14.1.7.
Ikeda S, Matsuoka K. On the lcm-sum function. Journal of Integer Sequences. 2013 Dec 27;17(1). 14.1.7.
Ikeda, Soichi ; Matsuoka, Kaneaki. / On the lcm-sum function. In: Journal of Integer Sequences. 2013 ; Vol. 17, No. 1.
@article{8c3c5cac0a564f188fe3e057be8d6aa5,
title = "On the lcm-sum function",
abstract = "We consider a generalization of the lcm-sum function, and we give two kinds of asymptotic formulas for the sum of that function. Our results include a generalization of Bordell{\`e}s’s results and a refinement of the error estimate of Alladi’s result. We prove these results by the method similar to those of Bordell{\`e}s.",
keywords = "Arithmetic function, Lcm-sum function, Least common multiple",
author = "Soichi Ikeda and Kaneaki Matsuoka",
year = "2013",
month = "12",
day = "27",
language = "English",
volume = "17",
journal = "Journal of Integer Sequences",
issn = "1530-7638",
publisher = "University of Waterloo",
number = "1",

}

TY - JOUR

T1 - On the lcm-sum function

AU - Ikeda, Soichi

AU - Matsuoka, Kaneaki

PY - 2013/12/27

Y1 - 2013/12/27

N2 - We consider a generalization of the lcm-sum function, and we give two kinds of asymptotic formulas for the sum of that function. Our results include a generalization of Bordellès’s results and a refinement of the error estimate of Alladi’s result. We prove these results by the method similar to those of Bordellès.

AB - We consider a generalization of the lcm-sum function, and we give two kinds of asymptotic formulas for the sum of that function. Our results include a generalization of Bordellès’s results and a refinement of the error estimate of Alladi’s result. We prove these results by the method similar to those of Bordellès.

KW - Arithmetic function

KW - Lcm-sum function

KW - Least common multiple

UR - http://www.scopus.com/inward/record.url?scp=84937549243&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84937549243&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84937549243

VL - 17

JO - Journal of Integer Sequences

JF - Journal of Integer Sequences

SN - 1530-7638

IS - 1

M1 - 14.1.7

ER -